# SDR CALA2025012201966

- Difficulty date: January 18, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 64,462 hours, 28,339 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER ON LH FWD OVERWING EXIT HANDLE FELL OFF ADJUSTED AND TIGHTENED GAP ON FASTENER ARMS ON LEFT FWD OVERWING EMERGENCY EXIT HATCH COVER FLAP.  REF AMM 52-21-11-400-001-A. OPS CHECK GOOD
